Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking norco. Feels like to have panic attack. Side effect of medicine?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5287 Questions
I am currently taking Norco 7.5/325. I take 2 a day and today I started having what felt like a panic attack due to the fact I didnt take a Norco. I had dinner and then took 1 and a half, now I feel weird and sort of panicky. What could be there problem?
Posted Wed, 20 Feb 2013 in Medicines and Side Effects
Answered by Dr. Sudhir Kumar 15 minutes later

First of all, I would like to reassure you that your symptoms do not suggest any serious disease.

You are anxious and have symptoms of panic, which would go away over a period of time.

Norco contains hydrocodone (in addition to acetaminophen). Hydrocodone is an opioid (narcotic), which may occasional cause these side effects.

If your symptoms are troubling you, you may take clonazepam for a few days.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Follow-up: Taking norco. Feels like to have panic attack. Side effect of medicine? 4 minutes later
So I shouldn't be alarmed? I take just the 2 a day even tho my dr says 4 a day. Why does it cause the panicky feeling to onset? Are these also withdrawal symptoms? I have only been on them for a month.
Answered by Dr. Sudhir Kumar 6 minutes later

Thank you for getting back.

Yes, there is no need to get alarmed, as you would soon improve.

These are withdrawal symptoms, however, very minor in nature.

As you are on them for only a month (and that too only two a day), I do not expect any major problems.

Best wishes,
Dr Sudhir Kumar MD (Internal Medicine) DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor